# SDR UIEA2021082301848

- Difficulty date: August 22, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 18,944 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Aft Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS DURING CRUISE. FOLLOWED NON NORMAL CK LIST( PERF BITE ON ZONE TEMP CONTROLLER.IAW AMM 21-61-00. RESET CONTROLLER. MSG AND FAULT CLEARED. OPS CK NORMAL. )
